4 doctors weighed in:
Is constant nausea and vomiting a side effect of the gardasil vaccine?
4 doctors weighed in

Dr. Robert Kwok
Pediatrics
2 doctors agree
In brief: No
The Gardasil cervical cancer vaccine does not cause constant nausea and vomiting.
Such symptoms should be evaluated by a primary care doctor to see what the real cause is, such as a stomach virus infection, strep throat, medicine effects, toxin effects, etc...

In brief: No
The Gardasil cervical cancer vaccine does not cause constant nausea and vomiting.
Such symptoms should be evaluated by a primary care doctor to see what the real cause is, such as a stomach virus infection, strep throat, medicine effects, toxin effects, etc...
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Dr. Keith Ramsey
Pediatrics - Adolescent Medicine
In brief: No
The only side effect I have ever seen from Gardasil is stinging at the injection site.
There are other possible rare side effects, but it sounds like you likely have a viral illness.

In brief: No
The only side effect I have ever seen from Gardasil is stinging at the injection site.
There are other possible rare side effects, but it sounds like you likely have a viral illness.
Dr. Keith Ramsey
Dr. Keith Ramsey
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
107,000 doctors available
Read more answers from doctors